# SDR FDEA201207052485

- Difficulty date: July 5, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Damaged
- Location: Bs 896-1074
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45, FROM BS 896 TO 1074 IS DIRTY, NICKED, GOUGED, AND HAS LIGHT CORROSION.  CLEANED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. REMOVED AND REPLACED WITH NEW SEAT TRACK, PER DRAWING 144N5001, AND SRM 51-40-02.    MAJOR REPAIR
